# SDR SWAA2023032012431

- Difficulty date: March 4, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATE BETWEEN BS500B TO BS500C AT LEVEL STR26L 2023-106381<[01] REPLACED NEW WEB LOCATED BETWEEN BS500B TO BS500C AT LEVEL STR26L IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B. PART USED 143A7510-11 P.O: 2022 216488 SEE INDIVIDUAL SIGNSOFF BELOW;[02] REPLACED NEW WEB LOCATED BETWEEN BS500B TO BS500C AT LEVEL STR26L IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B. PART USED 143A7510-11 P.O: 2022 216488 SEE INDIVIDUAL SIGNSOFF BELOW. COMPLETED RII
